# SDR FDEA202209122383

- Difficulty date: September 12, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC75203
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE L/H UPPER ALIGNMENT PIN WORN THROUGH FRAME. (MARKED) INSTALLED REPAIR FRAME DOUBLER IAW SRM 53-80-07-2R FIG 201 SHEET 1.
